# SDR SWAA118615

- Difficulty date: December 21, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 60,915 hours, 51,237 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 655160211
- Part serial: 1880
- Condition: Faulty
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  AFTER FLAPS 1 TAKE OFF T/E FLAPS FAILED TO RETRACT WHEN FLAP HANDLE WAS MOVED TO "UP" NO OVERSPEED.  REMOVED AND REPLACED T/E FLAP CONTROL VALVE ASSY IAW MM.
